# SDR USAASA01070

- Difficulty date: December 28, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE AFT LEFT PSEU EMERGENCY LIGHT BATTERY SUPPLY WAS LOW.  MAINTENANCE REPLACED THE AFT LEFT PSEU BATTERY SUPPLY.  OPERATIONALLY CHECKED OK.  (M)
